Holder Continuous Solutions to Complex Hessian Equations

Cited 21 time in webofscience Cited 0 time in scopus
  • Hit : 126
  • Download : 0
We prove the Holder continuity of the solution to complex Hessian equation with the right hand side in L (p) , , 1 < m < n, in a m-strongly pseudoconvex domain in a", (n) under some additional conditions on the density near the boundary and on the boundary data.
Publisher
SPRINGER
Issue Date
2014-10
Language
English
Article Type
Article
Citation

POTENTIAL ANALYSIS, v.41, no.3, pp.887 - 902

ISSN
0926-2601
DOI
10.1007/s11118-014-9398-5
URI
http://hdl.handle.net/10203/268240
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 21 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0